W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
PLL161007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
09/06/2023
Type of Reportable Event
Death
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc231000/ 26781992.Gore was unable to determine which of the implanted devices was involved in the event, the devices are of the same device family one device will be reported and the other devices will be referenced in the report.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events section includes but is not limited to death.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The field sales associate reported the following: on (b)(6) 2023, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses.It was reported the patient coded and expired intra procedure.Reportedly, the cause of the code is unknown.It is unknown if the gore devices implanted led to the patient coding during the procedure.The patient was admitted urgently, and was a "in-patient, symptomatic, 9-10cm aneurysm.Renal failure- dialyzed the night before." the root cause of the code is unknown.No further information is available.
Event or Problem Description
On (b)(6) 2023, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses.
Additional Manufacturer Narrative
Correction on (b)(6) 2023, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses.